... and break
Period - On BC for nine months, start thi months back three days late. I am seeing brown discharge?
Added 14 May 2014:
Ive been on btrack control for nine months. I started this months pack three days late. I doubled up until I was on track. Ive been on track for about eight to nine days I think. I am due to have my period in a week. The person I am with did use a condom a couple days ago and now I am seeing break through bleeding aand browndischarge. Im worried. Do I need to get plan B? My life is really stressful right Now and I take multi vits for my skin, low iron and for insomnia . I also have a bad cold but I'm taking over the counter meds. So.... What is up with my body, could I have gotten pregnant ?
The time to worry about a condom would have been when you first started this month late. You should have used a condom for the first 7 days you were on the pill this month. But the brown discharge is old blood and you are probably going to have your period. Bleeding does NOT mean your pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2014 • 1 answer
Am I pregnant? I take ovranette,use condoms but now my period is 6 days late,cramps, some discharge?
Posted 1 Feb 2015 • 1 answer
Posted 17 Feb 2016 • 2 answers
Posted 12 Oct 2017 • 0 answers
Posted 24 Jan 2018 • 0 answers